contraceptive-icon

Cilest pill Reviews

(75)

Combined pill

Cilest pill reviews

(75)


Lowdown user
29 years old
24th Jun 22

I really liked this pill. I visited my GP in 2014 as Microgynon was making me cry at everything and feel insecure and he switched me to Cilest which I loved. I believe it is now discontinued which is a shame as I would recommend it.

Lowdown user
21 years old
20th Jun 22

Very good. A shame they stopped making it.

Lowdown user
28 years old
3rd Oct 21

I was on cilest for years and it was only when I came off it that I noticed how much it had been affecting my mood. It made me very irritable and short tempered. It totally killed my sex drive. It did wonders for clearing up my skin but that wasn't worth it for the other side effects.

Lowdown user
27th Sep 21

Very happy on this pill fit in with my lifestyle. Had headaches with auras and when I changed doctors they told me I could no longer go on this pill as this meant I had increased risk of stroke. Disappointed not to be able to keep taking this

Lowdown user
27th Sep 21

I had Cilest for a long time. I had struggled with other forms of the pill and their side effects. The side effects of Cilest felt stable, so I decided to stick with it. Looking back, the most major side effects were weight gain, depression and loss of libido. Also noticed I got more headaches and migraines on Cilest

Lowdown user
27th Sep 21

I really like this pill. I've been taking it since I was 16 (except for 18 months on the implant) and I can't complain. It keeps my skin in check and helps with my endometriosis pains.

Lowdown user
27th Sep 21

I was originally prescribed Cilest at the age of 15, as a last resort solution to help clear my severe acne, as well as help with my heavy, long, painful periods. Despite the odd little breakout / redness, my skin cleared up and I was literally able to enjoy my life for 15 years whilst on Cilest, without having lumpy, sore, red, inflamed, infected skin (which is what I've got now). My periods were also much lighter and less painful in comparison to my teenage years / since coming off Cilest. I was taking Cilest consistently for 15 years, and only stopped when my doctor refused to continue prescribing, once I had surpassed the "safe" BMI limit of 35. I saw multiple GPs, begged and pleaded, even insisting I would sign a document for my records to state I would not hold the practice / practitioner responsible if I suffered any consequences such as blood clots if they continued to prescribe Cilest. Still no joy. Alternative contraceptives have been unsuitable, and I'm truly unhappy that I'm no longer able to take Cilest. Since coming off Cilest, my skin is horrific; constantly spotty, acne, red, lumpy, inflamed all over my face and neck, I'm even getting spots on my back again - not the thing I wanted to relive from my teenage years! Since coming off Cilest, my periods are agonising, heavy, and last for 7 days. I have gained weight, my mood is unstable and sex drive is non-existant (however, these latter three may be a result of changing anti-depressant medication, but we'll never know). I was diagnosed with hyperhidrosis maybe 10 years after taking Cilest, but never once was the link made between the two, despite multiple doctors / specialist / dermatologist referrals. My hyperhidrosis was always linked to my anti-depressant medication (Citalopram sweats are a "thing" apparently), but I still believe I'm naturally sweaty without Cilest. Similarly, I'm generally a hairy person, or have been for as long as I can remember, so possibly not a direct side effect of Cilest. Possibly have PCOS. I've suffered with vaginal discharge for as long as I can remember, so it's difficult to say whether it's a direct result of Cilest or just genetic / something I'm prone too. I've tried all sorts of medication, and even had surgeries to treat this discharge / cervical ectopy. It's difficult to ignore the fact that since coming off Cilest, however, I've had significantly less discharge, to the extent where I no longer feel the need to wear pantyliners EVERY. SINGLE. DAY (which was the norm for 15 years).

Lowdown user
27th Sep 21

I was on this pill for nearly 10 years and as a result, I couldn't tell what was a side effect any more! Overall, I have always been very happy with it.

Lowdown user
27th Sep 21

The combined pill was seemingly the only option for me when I was a teenager, so I ended up staying on this for many years. I originally went on the pill to help regulate and lighten my periods, but now I feel I did not have enough information about other forma of contraception that may have been better suited.

Lowdown user
27th Sep 21

For about 5 years this was perfect. It worked and cleared up my acne as suggested it might. I had no major issue until about 5-6 year in when I started getting awful migraines. It took a few years to work out that it always happened on the 7 day "off week". I was suggested to run the packs together but then I would just get continuous spotting and cramps. In the end I had to stop taking it as the migraines would knock me out for 2-3 days every month. Haven't had them since I stopped taking it. I also had cystitis and thrush many times when taking it and since I stopped, the occurances of both have stopped too. Maybe coincidence but perhaps not!

Don’t keep it on the DL.Put it on the LD.

Slide into our DMs

hello@thelowdown.com

Pharmacy services provided by Truepill Ltd.

CQC provider

GPhC reg number: 9011171

©The Lowdown 2022